Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 188, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Jul 26, 2012, 4:44 PM CDT for Montgomery County, Iowa. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 4:44 PM CDT (21:44 UTC)
- Expired
- Jul 26, 2012, 5:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Montgomery County, IA
The radar
The Omaha radar (KOAX), 107 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 4:53 PM CDT | HAIL 1.75 | 3 N Red Oak, IA | |
| Jul 26, 4:55 PM CDT | HAIL 1 | 6 N Red Oak, IA | |
| Jul 26, 5:12 PM CDT | HAIL 1 | Red Oak, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 382 J/kg
- Mixed-layer CIN
- -147 J/kg
- Mixed-layer LCL
- 1446 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
996
WUUS53 KOAX 262144
SVROAX
IAC137-262230-
/O.NEW.KOAX.SV.W.0188.120726T2144Z-120726T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
444 PM CDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTGOMERY COUNTY IN SOUTHWEST IOWA...
* UNTIL 530 PM CDT
* AT 440 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MACEDONIA...OR 36 MILES EAST OF OMAHA...AND MOVING
SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
RED OAK...STANTON AND ELLIOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4100 9493 4090 9512 4090 9519 4110 9539
4116 9538 4116 9508
TIME...MOT...LOC 2140Z 316DEG 24KT 4118 9531
WIND...HAIL 60MPH 1.00IN
$$
DEE5 follow-up statements
204
WWUS53 KOAX 262158
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
458 PM CDT THU JUL 26 2012
IAC137-262230-
/O.CON.KOAX.SV.W.0188.000000T0000Z-120726T2230Z/
MONTGOMERY IA-
458 PM CDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT FOR MONTGOMERY COUNTY...
AT 453 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ELLIOTT...OR 41 MILES EAST OF OMAHA...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
RED OAK...STANTON AND ELLIOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4100 9493 4090 9512 4090 9519 4106 9535
4116 9528 4116 9508
TIME...MOT...LOC 2153Z 316DEG 24KT 4112 9523
WIND...HAIL 60MPH 1.00IN
$$
DEE234
WWUS53 KOAX 262202
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
502 PM CDT THU JUL 26 2012
IAC137-262230-
/O.CON.KOAX.SV.W.0188.000000T0000Z-120726T2230Z/
MONTGOMERY IA-
502 PM CDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT FOR CENTRAL MONTGOMERY COUNTY...
AT 457 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ELLIOTT...OR 43 MILES EAST OF OMAHA...MOVING SOUTHEAST AT 30 MPH.
IN ADDITION...AT 453 PM...GOLF BALL SIZE HAIL WAS REPORTED 3 MILES
NORTH OF RED OAK.
LOCATIONS IMPACTED INCLUDE...
RED OAK AND STANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4100 9493 4090 9512 4090 9519 4106 9535
4112 9525 4116 9508
TIME...MOT...LOC 2157Z 316DEG 24KT 4110 9520
WIND...HAIL 60MPH 1.75IN
$$
DEE291
WWUS53 KOAX 262205
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
505 PM CDT THU JUL 26 2012
IAC137-262230-
/O.CON.KOAX.SV.W.0188.000000T0000Z-120726T2230Z/
MONTGOMERY IA-
505 PM CDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT FOR CENTRAL MONTGOMERY COUNTY...
AT 501 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RED OAK...OR 44 MILES EAST OF OMAHA...MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
RED OAK AND STANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4100 9493 4090 9512 4090 9519 4104 9529
4111 9523 4115 9510
TIME...MOT...LOC 2201Z 318DEG 23KT 4108 9519
WIND...HAIL 60MPH 1.75IN
$$
DEE181
WWUS53 KOAX 262214
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
514 PM CDT THU JUL 26 2012
IAC137-262230-
/O.CON.KOAX.SV.W.0188.000000T0000Z-120726T2230Z/
MONTGOMERY IA-
514 PM CDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT FOR CENTRAL MONTGOMERY COUNTY...
AT 510 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RED OAK...OR 40 MILES NORTH OF TARKIO...MOVING SOUTHEAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
RED OAK AND STANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4090 9512 4090 9519 4104 9529 4106 9519
4110 9511 4100 9493
TIME...MOT...LOC 2210Z 328DEG 24KT 4101 9518
WIND...HAIL 60MPH 1.75IN
$$
DEE340
WWUS53 KOAX 262221
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
521 PM CDT THU JUL 26 2012
IAC137-262230-
/O.CON.KOAX.SV.W.0188.000000T0000Z-120726T2230Z/
MONTGOMERY IA-
521 PM CDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT FOR SOUTHEASTERN MONTGOMERY COUNTY...
AT 518 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
STANTON...OR 37 MILES NORTH OF TARKIO...MOVING SOUTHEAST AT 30
MPH.
LOCATIONS IMPACTED INCLUDE...
STANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4090 9512 4090 9519 4095 9522 4102 9516
4106 9511 4100 9493
TIME...MOT...LOC 2218Z 330DEG 26KT 4096 9514
WIND...HAIL 60MPH 1.75IN
$$
DEEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:03 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 26, 3:03 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 303 PM CDT THU JUL 26 2012 .DISCUSSION... SMALL CHANCE FOR PRECIPITATION TONIGHT...THEN THUNDERSTORM CHANCES FRIDAY NIGHT THROUGH MONDAY...ARE THE PRIMARY FORECAST CONCERNS. SECONDARY COOL FRONT WAS DROPPING THROUGH THE CWA THIS AFTERNOON. TEMPERATURES WERE SIMILAR ON BOTH SIDES OF THE BOUNDARY...BUT DEW POINTS DRIED CONSIDERABLY BEHIND THE FRONT. DEW POINTS WERE IN THE THE 50S IN NORTHEAST NEBRASKA AS OF 2 PM...WHILE SOUTHEAST NEBRASKA AND SOUTHWEST IOWA HAD DEW POINTS BETWEEN 65 AND 70. INSTABILITY WAS INCREASING IN THIS AREA WITH MOST UNSTABLE CAPE VALUES TOPPING 3000 J/KG. LOW LEVEL CONVERGENCE WAS RATHER WEEK AS WINDS ONLY TURNED FROM WEST TO NORTHWEST AHEAD AND BEHIND FRONT. AND MID LEVEL LAPSE RATES WERE RATHER TIMID AS WELL. STILL CUMULUS FIELD WAS BUBBLING UP IN CYCLONIC FLOW IN EAST CENTRAL NEBRASKA AND WEST CENTRAL IOWA. NAM...GFS AND HRRR ALL SUGGEST SOME CONVECTION WILL FIRE IN THE UNSTABLE AIR OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA LATE THIS AFTERNOON AND EVENING. GIVEN INSTABILITY AND WEAK CONVERGENCE ALONG FRONT...PLUS THE FACT THAT RETURNS ARE SHOWING UP ON RADAR...WILL INSERT ISOLATED STORMS THIS AFTERNOON AND EVENING IN THOSE AREAS. STORMS SHOULD MOVE OUT OR DISSIPATE RATHER QUICKLY BY SUNSET...LEAVING MOSTLY CLEAR SKIES AND DIMINISHING WINDS AS SURFACE HIGH PRESSURE SETTLES IN OVERNIGHT. THAT HIGH AND A REDUCTION IN 850 TEMPS BY 5C OR SO WILL LEAD TO COOLER TEMPERATURES FRIDAY. HAVE HIGHS FROM THE MIDDLE 80S NORTH TO NEAR 90 SOUTH FRIDAY AFTERNOON WITH LIGHT NORTH OR NORTHEAST WINDS. AS THE HIGH SHIFTS EAST FRIDAY NIGHT...RETURN FLOW BEGINS AS SHORTWAVE MOVES OFF THE HIGH PLAINS INTO THE REGION. MODELS HAVE BEEN ADVERTISING THIS THE LAST SEVERAL DAYS...AND ARE NOW CONVERGING ON A TRACK THROUGH SOUTH DAKOTA AND INTO SOUTHEAST SOUTH DAKOTA BY 12Z SATURDAY. THIS WILL SHIFT AXIS OF ASSOCIATED PRECIPITATION NORTH OF OUR CURRENT FORECAST...WITH HIGHEST POPS ALONG THE SOUTH DAKOTA BORDER. WILL MAINTAIN SMALL POPS SOUTHWARD AT LEAST TO INTERSTATE 80 LATE FRIDAY NIGHT AND SATURDAY MORNING WHERE HIGHER THETA-E AIR WILL RIDE NORTH. AREA SHOULD LIFT TO THE NORTHEAST SATURDAY AFTERNOON AND WILL MAINTAIN SMALL POPS IN OUR FAR NORTHEAST THEN. A SIMILAR SITUATION WILL OCCUR SATURDAY NIGHT INTO SUNDAY AS ANOTHER SHORTWAVE ROLLS THROUGH THE NORTHERN PLAINS. BOTH GFS AND ECMWF SHOW THIS WAVE A BIT FARTHER NORTH THAN FRIDAY NIGHT WAVE...BUT MOISTURE...LOW LEVEL JET AND ELEVATED INSTABILITY WILL ALL BE MORE CONDUCIVE FOR SCATTERED OVERNIGHT CONVECTION. THUS WILL KEEP OUR SMALL POPS FOR MOST OF THE CWA WITH HIGHEST CHANCES AGAIN IN THE NORTH AND NORTHEAST. SURFACE FRONT WILL TRAIL THIS SECOND WAVE AND SETTLE ACROSS THE CWA SUNDAY NIGHT AND MONDAY. GFS AND ECMWF TRIGGER PRECIPITATION ALONG THIS BOUNDARY AS YET ANOTHER SHORTWAVE DROPS THROUGH NORTHWEST FLOW ALOFT...BUT EACH MODEL HAS A SLIGHTLY DIFFERENT TRACK. WILL KEEP OUR DRY AND WARMER FORECAST GOING THROUGH MID WEEK AS UPPER RIDGE TRIES TO BUILD BACK INTO THE REGION. MODELS ARE A LITTLE LESS BULLISH ON BRINGING THIS INTO THE PLAINS...POSSIBLY ALLOWING MORE SHORTWAVES TO DROP INTO THE REGION BRINGING SPORADIC PRECIP CHANCES. DERGAN && .AVIATION... 18Z TAFS FOR KOFK...KOMA AND KLNK. VFR CONDITIONS EXPECTED THROUGH THE PERIOD WITH HIGH PRESSURE BUILDING INTO THE REGION. ISOLATED EVENING STORMS COULD AFFECT KOMA AND KLNK...BUT COVERAGE WILL BE SPARSE. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Jul 26, 4:37 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 437 PM CDT THU JUL 26 2012 IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-050>053-065>067- 078-088>090-092-271145- MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE- BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-SALINE- JEFFERSON-GAGE-JOHNSON-PAWNEE- 437 PM CDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE NEXT CHANCE FOR THUNDERSTORMS IS FROM FRIDAY NIGHT INTO SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR FRIDAY. IAZ069-079-080-090-091-NEZ068-091-093-271145- POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-OTOE-NEMAHA- RICHARDSON- 437 PM CDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ISOLATED STORMS MAY PRODUCE HAIL UP TO QUARTER SIZE. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE NEXT CHANCE FOR THUNDERSTORMS IS FROM FRIDAY NIGHT INTO SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR FRIDAY.
In the hours before
Special weather statement, Jul 26, 3:56 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
356 PM CDT THU JUL 26 2012
IAZ069-262130-
POTTAWATTAMIE IA-
356 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POTTAWATTAMIE COUNTY
UNTIL 430 PM CDT...
AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM NEAR MINDEN...OR 24 MILES NORTHEAST
OF OMAHA...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OAKLAND...CARSON...MINDEN...MACEDONIA...NEOLA AND HANCOCK.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
THURSDAY MORNING FOR SOUTHWESTERN IOWA AND EAST CENTRAL NEBRASKA.
LAT...LON 4116 9516 4116 9543 4141 9569 4151 9562
4151 9551 4134 9515
TIME...MOT...LOC 2052Z 307DEG 23KT 4144 9561
DEESpecial weather statement, Jul 26, 3:59 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY
NEBRASKA 359 PM CDT THU JUL 26 2012
IAZ091-262130-
PAGE IA-
359 PM CDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PAGE COUNTY UNTIL 430
PM CDT...
AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF CLARINDA...OR
27 MILES NORTHEAST OF TARKIO...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARINDA...SHAMBAUGH...YORKTOWN AND HEPBURN.
LAT...LON 4057 9503 4077 9529 4090 9516 4090 9513
4081 9493 4073 9493 4073 9491 4057 9492
TIME...MOT...LOC 2057Z 307DEG 23KT 4080 9515
DEELocal storm report, Jul 26, 4:32 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
432 PM CDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 2 W OAKLAND 41.31N 95.44W
07/26/2012 E1.00 INCH POTTAWATTAMIE IA EMERGENCY MNGR
ALSO 40-45 MPH WINDS.
&&
JBThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 7:38 PM CDT | Special Weather Statement | OAX | Montgomery | 52 min |
| Jul 26, 3:59 PM CDT | Special Weather Statement | OAX | Page | 31 min |
| Jul 26, 4:02 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 28 min |
| Jul 26, 4:29 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 31 min |
| Jul 26, 5:19 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Page | 26 min |
| Jul 26, 5:46 PM CDT | Special Weather Statement | OAX | Page | 29 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.